# SDR DALA1169049017

- Difficulty date: November 6, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,787 hours, 35,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB X=54 TO X=60 STA 617 T0 636 636 TO 655 655 TO 674 674 TO 693 693 TO 712 AT FLOOR STRUCTURE PAX CABIN.  CUSP WEB WAS REMOVED AND REPLACED PER IAW DC9/MD80 SRM 51-30-02, 51-30-05, 51-30-1 FROM STA 598 TO 712.
